# SDR SWAA2020081106946

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 50,410 hours, 29,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 3 AND 6 RT OVERHEAD BIN EXIT LIGHTS WERE INOPERATIVE.   R & R THE LT OVERWING EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06,  OPS CHECKED GOOD.
